# SDR SIMA20220426005

- Difficulty date: April 26, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 14,988 hours, 9,835 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Lh Outbd Spar 1
- Component: Spar I, Outboar
- Component part number: 17031107051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPAR 1 IS CRACKED AT OUTBD END. (MAJOR REPAIR)-C/A-RAR LH WING SPAR 1 AT OUTBD END IAW EMB 175 SRM 51-40-08.
